# SDR YENA2024041600522

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- Engine: PW1524G
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: ENGINE - PW1524G - ESN P736576 - HOC / SUSPECTED NO. 4 COMPARTMENT REAR SEAL LEAK - REPAIR WORKSCOPE. (CONSIDERED A MAJOR REPAIR)
